# SDR ASAA0240118

- Difficulty date: September 19, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65C2630923
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND NR 3 IFOT FAIRING HAS A CRACKED ANGLE OUTBOARD OF SIDE UPPER EDGED JUST INBOARD OF NR 3 SPOILER.  REMOVED AND REPLACED ANGLE IAW SRM.  (M)
